Korean J Helicobacter Up Gastrointest Res.  2012 Jun;12(2):112-115. 10.7704/kjhugr.2012.12.2.112.

Gastric Submucosal Hematoma after Endoscopic Hemostasis in Patient with Dual Antiplatelet Therapy

Affiliations
  • 1Department of Internal Medicine, Jeju National University School of Medicine, Jeju, Korea. kimhup@hanmail.net

Abstract

Intramural hematoma of the gastrointestinal tract is uncommon, with the majority being localized to the esophagus or duodenum. Hematoma of the gastric wall is extremely rare and caused by coagulopathy, peptic ulcer disease or blunt trauma. Recently due to the increase in patients with antiplatelet use, liver cirrhosis, and/or end stage reanal disease, occurrence of gastric submucosal hematomas after endoscopic hemostasis can increase. This is a case of gastric submucosal hematoma which occurred in a patient taking dual antiplatelet therapy after endoscopic hemostasis for gastric peptic ulcer bleeding. We report a case of gastric submucosal hematoma which improved with medical therapy and healed naturally with an ulcer scar.

Keyword

Hematoma; Hemostasis, Endoscopic; Peptic ulcer hemorrhage; Platelet aggregation inhibitors
Full Text Links
  • KJHUGR
Actions
Cited
CITED
export Copy
Close
Share
  • Twitter
  • Facebook
Similar articles
Copyright © 2021 by Korean Association of Medical Journal Editors. All rights reserved.     E-mail: koreamed@kamje.or.kr